The Set of Target Vectors in a Semi-Infinite Linear Program with a Duality Gap

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)S14-S22
Число страниц9
ЖурналProceedings of the Steklov Institute of Mathematics
Том304
DOI
СостояниеОпубликовано - 1 апр 2019

Отпечаток

Duality Gap
Linear Program
Target
Duality
Geometric Approach
Dual Problem
Coefficient

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика, Прикладная
    • Математика

    Цитировать

    @article{1df3c2a87b7842b68ef09bb7236afe64,
    title = "The Set of Target Vectors in a Semi-Infinite Linear Program with a Duality Gap",
    keywords = "convex nonclosed cone, duality gap, geometric approach, semi-infinite linear program, set of target vectors",
    author = "Astaf’ev, {N. N.} and Ivanov, {A. V.} and Trofimov, {S. P.}",
    year = "2019",
    month = "4",
    day = "1",
    doi = "10.1134/S0081543819020032",
    language = "English",
    volume = "304",
    pages = "S14--S22",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",

    }

    The Set of Target Vectors in a Semi-Infinite Linear Program with a Duality Gap. / Astaf’ev, N. N.; Ivanov, A. V.; Trofimov, S. P.

    В: Proceedings of the Steklov Institute of Mathematics, Том 304, 01.04.2019, стр. S14-S22.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - The Set of Target Vectors in a Semi-Infinite Linear Program with a Duality Gap

    AU - Astaf’ev, N. N.

    AU - Ivanov, A. V.

    AU - Trofimov, S. P.

    PY - 2019/4/1

    Y1 - 2019/4/1

    KW - convex nonclosed cone

    KW - duality gap

    KW - geometric approach

    KW - semi-infinite linear program

    KW - set of target vectors

    UR - http://www.scopus.com/inward/record.url?scp=85067007618&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470756500002

    U2 - 10.1134/S0081543819020032

    DO - 10.1134/S0081543819020032

    M3 - Article

    VL - 304

    SP - S14-S22

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -